zbMATH — the first resource for mathematics

An elementary proof of the strong law of large numbers. (English) Zbl 0438.60027

60F15 Strong limit theorems
Full Text: DOI
[1] Chung, K.L.: A course in probability theory, 2nd ed. New York-London: Academic Press 1974 · Zbl 0345.60003
[2] Hardy, G.H., Wright, E.M.: An introduction to the theory of numbers, 4th ed. Oxford: Clarendon 1960 · Zbl 0086.25803
[3] Padgett, W.G., Taylor, R.L.: Lecture notes in Mathematics360. Berlin-Heidelberg-New York: Springer 1973
[4] Smythe, R.T.: Strong laws of large numbers forr-dimensional arrays of random variables. Ann. of Probab.1, 1, 164-170 (1973) · Zbl 0258.60026 · doi:10.1214/aop/1176997031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.